`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Invading the ideal free distribution
Pages: 3219 - 3244, Issue 10, December 2014

doi:10.3934/dcdsb.2014.19.3219      Abstract        References        Full text (607.4K)           Related Articles

King-Yeung Lam - Department of Mathematics, Ohio State University, Columbus, OH 43210, United States (email)
Daniel Munther - Department of Mathematics, Cleveland State University, Cleveland, OH 44115, United States (email)

1 I. Averill, Y. Lou and D. Munther, On several conjectures from evolution of dispersal, J. Biol. Dyn., 6 (2012), 117-130.
2 R. S. Cantrell, C. Cosner, D. L. DeAngelis and V. Padrón, The ideal free distribution as an evolutionarily stable strategy, J. Biol. Dyn., 1 (2007), 249-271.       
3 R. S. Cantrell, C. Cosner and Y. Lou, Advection mediated coexistence of competing species, Proc. Roy. Soc. Edinb., 137A (2007), 497-518.       
4 R. S. Cantrell, C. Cosner and Y. Lou, Evolution of dispersal and ideal free distribution, Math Bios. Eng., 7 (2010), 17-36.       
5 X. Chen, K.-Y. Lam and Y. Lou, Dynamics of a reaction-diffusion-advection model for two competing species, Discrete Cont. Dyn. Sys., 32 (2012), 3841-3859.       
6 E. N. Dancer, Positivity of maps and applications, in Topological nonlinear analysis, Nonlinear Differential Equations Appl., (eds. Matzeu and Vignoli), Birkhauser, Boston, 15 1995, 303-340.       
7 C. P. Doncaster, et al., Balanced dispersal between spatially varying local populations: an alternative to the source-sink model, The American Naturalist, 150 (1997), 425-445.
8 H. Dreisig, Ideal free distributions of nectar foraging bumblebees, Oikos, 72 (1995), 161-172.
9 S. D. Fretwell and H. L. Lucas, On territorial behavior and other factors influencing habitat selection in birds, Theoretical development, Acta Biotheor., 19 (1970), 16-36.
10 D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equation of Second Order, 2nd Ed., Springer-Verlag, Berlin, 1983.       
11 T. Grand, Foraging site selection by juvenile coho salmon: Ideal free distribution with unequal competitors, Animal Behavior, 53 (1997), 185-196.
12 P. Hess, Periodic Parabolic Boundary Value Problems and Positivity, Longman Scientific & Technical, Harlow, UK, 1991.       
13 S.-B. Hsu, H. Smith and P. Waltman, Competitive exclusion and coexistence for competitive systems on ordered Banach spaces, Trans. Amer. Math. Soc., 348 (1996), 4083-4094.       
14 M. Kennedy and R. D. Gray, Can ecological theory predict the distribution of foraging animals? A critical analysis of experiments on the ideal free distribution, Oikos, 68 (1993), 158-166.
15 L. Korobenko and E. Braverman, On evolutionary stability of carrying capacity driven dispersal in competition with regularly diffusing populations, J. Math. Biol. (to appear).
16 K.-Y. Lam, Limiting profiles of semilinear elliptic equations with large advection in poulation dynamics II, SIAM J. Math. Anal., 44 (2012), 1808-1830.       
17 Y. Lou and W.-M. Ni, Diffusion, self-diffusion and cross-diffusion, J. Differential Equations, 131 (1996), 79-131.       
18 Y. Lou, W.-M. Ni and L. Su, An indefinite nonlinear diffusion problem in population genetics. II. Stability and multiplicity, Discrete Contin. Dyn. Syst., 27 (2010), 643-655.       
19 H. Matano, Existence of nontrivial unstable sets for equilibriums of strongly order-preserving systems, J. Fac. Sci. Univ. Tokyo, 30 (1984), 645-673.       
20 M. A. McPeek and R. D. Holt, The evolution fo dispersal in spatially and temporally varying environments, The American Naturalist, 140 (1997), 1010-1027.
21 M. Milinski, An evolutionarily stable feeding strategy in sticklebacks, Zeitschrift für Tierpsychologie, 51 (1979), 36-40.
22 D. W. Morris, J. E. Diffendorfer and P. Lundberg, Dispersal among habitats varying in fitness: Reciprocating migration through ideal habitat selection, Oikos, 107 (2004), 559-575.
23 D. Munther, The ideal free strategy with weak Allee effect, J. Differential Equations, 254 (2013), 1728-1740.       
24 D. Sattinger, Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J., 21 (1971/72), 979-1000.       
25 J. Shi and R. Shivaji, Persistence in reaction diffusion models with weak Allee effect, J. Math. Biol., 52 (2006), 807-829.       
26 H. Smith, Monotone Dynamical Systems, Mathematical Surveys and Monographs 41. American Mathematical Society, Providence, Rhode Island, U.S.A., 1995.       

Go to top